# SDR AALA202404220659

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 40,965 hours, 17,496 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PREFLIGHT DISCOVERED LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH SWITCH ON. REMOVED AND REPLACED LEFT HAND CENTER TANK FUEL OVERRIDE BOOST PUMP HOUSING ASSEMBLY (AALA202404220659) WITH PUMP TUBE (AALA202404223677) AND HOUSING INLET TUBE ASSEMBLY (AALA202404226674). PER AMM. 28-22-41.
